# SDR ORJA99166

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHT INOPERATIVE AT ROW 8 THROUGH 12 AT RIGHT FORWARD WING EXIT.  REPAIRED BROKEN WIRE CONNECTION, OPS CHECK GOOD PER MM 33-53-00.  (M)
